# SDR HEEA084273

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG214
- Part serial: CBC438465
- Condition: Weak
- Location: Main
- Part time: 604 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY WEAK. BATTERY SCRAPPED AT VENDOR 1/17/03.
